# SDR HALA2009083000396

- Difficulty date: August 30, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767332
- Aircraft serial: 33422
- Aircraft time: 26,493 hours, 5,011 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND NR 1 ENG, 1ST STAGE FAN BLADE HAS SMALL NICK ABOUT MID SPAN ON BLADE NR 13 L/E (AREA F).  BLENDED AREA IAW AMM 72-31-02 WITHIN LIMITS EDDY CURRENT CK OK.
